ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Richard, Thomas (2015) Lower bounds on Ricci flow invariant curvatures and geometric applications. In: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 703 . pp. 27-41.

Richard, Thomas and Seshadri, Harish (2015) NON-COERCIVE RICCI FLOW INVARIANT CURVATURE CONES. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 143 (6). pp. 2661-2674.

Richard, Thomas and Seshadri, Harish (2015) Positive isotropic curvature and self-duality in dimension 4. In: MANUSCRIPTA MATHEMATICA, 149 (3-4). pp. 443-457.

This list was generated on Mon Oct 14 11:11:43 2019 IST.